It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ML20 on November 02, 2000 at 03:14:47:

In Reply to: eye twitching... accutane related? posted by sybil on November 01, 2000 at 21:03:47:

Hiya everyone !

Just thought I would add my 2 pence worth of knowledge as a medical student . The eye actually uses Vitamin A as the mechanism for sensing light, and thus will move the eye in the direction of light / vitamin A production / breakdown . . . . . excess Vitamin A could cause a twitch ?

R

ML

: for the past week or so i've had a slight twitch in my left eye. it's nothing noticeable to other people but i can definitely feel it. maybe twice a day or so. could this be caused by accutane? should i be worried? has anyone else experienced this or even heard of it happening? i'm in my sixth week of treatment and none of the other side effects are extreme. just slightly chapped lips and my skin is a little flaky. but nothing else that has caused me to worry until now. please, any info would be appreciated.

: thanks.


Follow Ups

All times are GMT -7. The time now is 06:53 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!